MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA INSET ALL POLY PATELLA CEMENTED 26 MM DIA; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA INSET ALL POLY PATELLA CEMENTED 26 MM DIA; PROSTHESIS, KNEE
Catalog Number 42540000026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: additional associated products.42522100313 articular surface medial congruent (mc) right 13mm lot# 63082258.42530006402 tibia trabecular metal 2-peg porous fixed brg rt size c lot# 77007244.42502205802 femur trabecular metal (cr) narrow porous lot# 64253326.G2: c.Nakasone, i.Weber, c.Israelite et al., (2025).Early radiographic evaluation of an anatomic porous tantalum tibia: a prospective, multi-center, non-randomized clinical study.The knee (53), 264-272.Https://doi.Org/10.1016/j.Knee.2025.01.010.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported through a journal article that during physical therapy, six months post implantation, the patient felt a pop while doing a sit to stand exercise and diagnosed with a fracture of the native patellar bone.The patient was instructed to stop flexion beyond ninety degrees, discontinue physical therapy, and the fracture was monitored through radiographic imaging at two week intervals.No surgical intervention was performed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d5, g3, g6, h1, h2, h3, h6, h10, h11.Corrected: d6b.D6b.: explant date was erroneously initially reported, as the device was not removed from the patient.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.The event is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA INSET ALL POLY PATELLA CEMENTED 26 MM DIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22739289
Report Number0002648920-2025-00212
Device Sequence Number7198640
Product Code JWH
UDI-Device Identifier00889024643680
UDI-Public(01)00889024643680(17)261231(10)64239734
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42540000026
Device Lot Number64239734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown